Theraflu Multi-Symptom Relief Hot Liquid Powder, 4 Hours, Green Tea/Honey Lemon, 6/Pack (24473012)

Price unavailable
Item #: 24473012 Model #: 64260603
  • Theraflu Multi-Symptom Severe Cold Hot Liquid Powder medicine
  • Powerful relief from severe cold or flu symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Hot liquid provides a soothing effect
$6.99
1 each

Online. In store. Always free.

If you aren’t 100% satisfied with this item you may return it or exchange it for free. Simply bring it back to any Staples store or mail it back to us with a free, pre-paid return label.

I need to return an item.

Need help now? Let's chat.

Details

About this product

Fight even your worst cold or flu symptoms with Theraflu

Theraflu Multi-Symptom Severe Cold Hot Liquid Powder Tea Infusions Green Tea and Honey Lemon Flavors 6 Count Box

  • Theraflu Multi-Symptom Severe Cold Hot Liquid Powder medicine
  • Powerful relief from severe cold or flu symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion
  • Hot liquid provides a soothing effect
  • Cold or flu medicine with delicious green tea infusions and honey lemon flavors
  • Can be taken every 4 hours, while symptoms persist. Do not take more than 6 packets in 24 hours unless directed by a doctor
  • Cold or flu symptoms relief powder for adults and children 12 years of age and over
  • Contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg
Fight even your worst cold or flu symptoms with Theraflu Multi-Symptom Severe Cold Hot Liquid Powder Tea Infusions Green Tea and Honey Lemon Flavors. Immerse yourself in the warmth of Theraflu’s delicious green tea and honey lemon cold medicine. Each packet of Theraflu Multi-Symptom Severe Cold Hot Liquid Powder powder contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg, to help get you back on your feet. This powerful cold medicine helps fight the nasal congestion, cough, body aches, sore throat pain, sinus congestion, headache and fever. One dose can be taken every 4 hours while symptoms persist, and do not take more than 6 packets in 24 hours unless directed by a doctor. To use, dissolve contents of one packet into 8 ounces of hot water. Sip while hot and consume the entire drink within 10-15 minutes. The power of Theraflu with warm and soothing effect makes it a perfect cold medicine. For a different experience that provides powerful symptom relief, you can also try Theraflu ExpressMax Severe Cold and Cough Syrup Berry Flavor. Theraflu is here to help you fight your cold symptoms with you every step of the way. For more information about Theraflu Multi-Symptom Severe Cold and Cough Hot Liquid Powder medicine such as warnings and ingredients, please read the information provided and written directly on the packet.
Would you like to give feedback on product content, images, or tell us about a lower price?